# SDR IPXA2016100508968

- Difficulty date: October 3, 2016
- Submitted: October 5, 2016
- Operation: Air carrier
- Aircraft: N254UP
- Make and model: Doug MD-11F
- Aircraft serial: 48406
- Aircraft time: 69,947 hours, 14,272 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gate
- Condition: Damaged
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 ENTRY DOOR HAS A DAMAGED EXTERIOR DOOR HANDLE FLAPPER.  THE FLAPPER ASSY REPLACED IAW AMM 20-11-00.
